MathSciNet Relay Station
MathSciNet bibliographic data
MR1669968 60B99 (46C99 46E40)
Vakhaniya, N. N. Random vectors with values in quaternion Hilbert spaces. (Russian) Teor. Veroyatnost. i Primenen. 43 (1998), no. 1, 18--40; translation in Theory Probab. Appl. 43 (1999), no. 1, 99–115
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement